Publication
Title
Continuity of a class of entropies and relative entropies
Author
Language
English
Source (journal)
Reviews in mathematical physics. - Singapore
Publication
Singapore : 2004
ISSN
0129-055X
Volume/pages
16:6(2004), p. 809-822
ISI
000224171500002
Note
General: arXiv:math-ph/0208038
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.11.2017
To cite this reference